My 6YO has been on Daytrana since Dec. It was our 2nd Medication we have tried.
We started with Vyvanse..NIGHTMARE emotional side effects all around
Then after trying to up that Med her DR decided to put her on the patch. The first few weeks were rough since we didnt know it took 2hrs to be in their system..
we got that figured out and she has been doing WONDERFULLY all around, school, home, extra activities ect..
I mean this was a kindergartner that was disrupting the entire class, on timeouts EVERYDAY and had to have a special seat away from the class
Since Daytrana she has rejoined her peers, excelling in Math and top in her class for Reading..
so the Medication is working WELL
NOW very recently the patch is not just leaving the area red after removal but its purple and blotchy and she screams in pain. It leaves the area very hard and scab like ...really hard , dry white and red skin (no actual blood scabs)
And yes I am rotating hips AND not using the same spot when i get back to that hip
She had to be brought to us from Sunday school during church today b/c she was screaming in pain we removed it right away (wish i could post a picture here) As soon as church was over we went to the closest Wags to talk to the Pharmacist
The Pharmacist said my daughter is mostly likely allergic to the adhesive and needs to discontinue use to see her Dr right away..oddly enough we have an appointment tomorrow..
To a mother those are some really disheartening words.. DISCONTINUE use ..
I dont want it to keep tearing her skin apart but its WORKING she is functional
I dont know what to do here
The pharm suggested talking with the DR about concerta
IS there anyone on the Daytrana patch who has had similar experience???
What was the outcome??
How did you heal the areas fast